# SDR 9605769851

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF LGA, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  INSPECTED GROUND SHIFT MECHANISM AND GROUND SENSING FUNCTIONS.  SERVICED NOSE GEAR STRUT TO PROPER LEVEL AND OPERATIONAL CHECK GOOD.
